Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

250 Publications


1994 | Journal Article | LibreCat-ID: 17014
Dellnitz, Michael. “Collisions of Chaotic Attractors.” Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg, 1994, pp. 411–28.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
Melbourne, Ian, and Michael Dellnitz. “Normal Forms for Linear Hamiltonian Vector Fields Commuting with the Action of a Compact Lie Group.” Mathematical Proceedings of the Cambridge Philosophical Society, 1993, pp. 235–68, doi:10.1017/s0305004100071577.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
Barany, Ernest, et al. “Detecting the Symmetry of Attractors.” Physica D: Nonlinear Phenomena, 1993, pp. 66–87, doi:10.1016/0167-2789(93)90198-a.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
Melbourne, Ian, et al. “The Structure of Symmetric Attractors.” Archive for Rational Mechanics and Analysis, 1993, pp. 75–98, doi:10.1007/bf00386369.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz, Michael. “The Equivariant Darboux Theorem.” Lectures in Applied Mathematics, vol. 29, 1993, pp. 163–69.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz, M., et al. “Generic Bifurcation of Hamiltonian Vector Fields with Symmetry.” Nonlinearity, 1992, pp. 979–96, doi:10.1088/0951-7715/5/4/008.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz, Michael. “Computational Bifurcation of Periodic Solutions in Systems with Symmetry.” IMA Journal of Numerical Analysis, vol. 12, no. 3, 1992, pp. 429–55, doi:10.1093/imanum/12.3.429.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
Dellnitz, Michael, et al. “Mechanisms of Symmetry Creation.” Bifurcation and Symmetry, 1992, doi:10.1007/978-3-0348-7536-3_9.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
Dellnitz, Michael, et al. “Generic Bifurcations of Pendula.” Bifurcation and Symmetry, 1992, doi:10.1007/978-3-0348-7536-3_10.
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
Dellnitz, Michael, and Bodo Werner. “Computational Methods for Bifurcation Problems with Symmetries—with Special Attention to Steady State and Hopf Bifurcation Points.” Journal of Computational and Applied Mathematics, 1989, pp. 97–123, doi:10.1016/0377-0427(89)90150-7.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed